Jump to content

Search the Community

Showing results for tags 'nozinan'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hi I’m new to this site. I’ve learned so much from this forum already. I had a brief bout with Clonazepan late 2019 and in ignorance CT’d. Tgat led me to glee to a BC Recovery Centre who put me into Nozinan (anti psychotic) abd Gabapentin to help deal with massive Benzo withdrawal. They stabilized me but said zero about coming off the drugs they gave me. I FT’d the Anti Psychitic on the advice of my doctor. Hell ensued. Extreme nerve pain in my teeth. Psychiatrist at leading mental hospital suggested a ramp up on my Gabapentin (I was at 100mg). I went to 1200mg but it did not help my mouth pain so I dropped 600mg in 4 weeks. All approved by my MD. I’m now suffering big time and waiting to stabilize before I resume my taper of 5-10% every 4 or 6 weeks. I expect to taper to about 200 or 300mg before jumping off (usual jump off point for Gabapentin). feeling impatient to get on with it. I’m now completely disillusioned with the doctors and recovery “experts” who seem to fumbled so much in trying to help me. I’m utterly shocked at the level of ignorance. The amount of suffering is indescribable but done doctors just roll their eyes at me now. Never felt more alone in my life until I discovered this site and the Gabapentin Awareness FB page..... anyone relate?
  2. Dear all IS it possible that stopping 25 mg of clomipramine (im still on lexapro 10 and zopiclone and nozinan) gives massive, extreme anxiety, Terror, insomnia? I stopped clomipramine 16 days ago. The anxiety IS getting worse each day. I thought lexapro was going to make up for thé withdrawal. I cannot go back. I am already on 3 drugs. Been on psych drugs hell for 23 years...life distroyed... I was on clomipramine for one year at différent doses. 75 then 37,5. Only 25 mg withdrawal Can give that horrible anxiety ? Thanks a lot
  3. kayla24 I was on wellbutrin xl for about six weeks, went up to 300mg dose for a week then back down to 150mg i was having such bad suicidal thoughts that i had to stop taking the wellbutrin after going back on the 150mg for five days. Before this my doctor had me on several different drugs including haldol and remeron but only for a short period of time, during this time i developed an unfortunate side effect of songs replaying over in my head from the time i wake up until the time i fall asleep. i’ve heard of earworms but i think this is different, nothing is able to turn it off. if i think of another song that will start playing but that’s about all the control i have over it. its negatively impacted my life in so many ways, i was hoping once i stopped the wellbutrin xl it would fade it’s been just over a week and no changes as of yet. i had also been placed on nozinan for sleep but worried this is only making the repetitive song loops worse i’ve slowly began to taper off this as well hoping for some relief. has anyone else experienced this horrible symptom? if so how did you cope with it and did it subside? thank you.
  4. Since my Intro thread seems to have disappeared, this is my new one... What led me to this world of AD's and Benzos was a panic disorder, more than 10 years ago. And the PD was triggered by anxiety and depression. I'm not sure even by these days if that anxiety brought depression, if depression brought anxiety, or both came at same time. But my better guess is that anxiety showed up first and triggered all the rest. Anyway, after many drugs taken such as Paroxetine, Venlafaxine (both caused me severe adverse reactions), Moclobemide, Mirtazapine, Alprazolam, Midazolam, Mexazolam, Diazepam, you name it, eventually I could stabilize with Escitalopram and Ethyl Loflazepate. Two years ago I started to take Mirtazapine to helps me sleep. I had some problems at work and my sleep was affected. Last November, due some problems (also in my job, but there was more...) I started to feeling more anxious and I can´t sleep...and the whole thing started again. I took Levomepromazine to helps me sleep and my former Psychiatrist told me to stop Mirtazapine. Didn´t work since I felt numb all day long. So I came back to Mirtazapine and started to take Clonazepam. When I knew this site I still tried to drop off Clonazepam, but it was very thoug. However, I already reduced Clonazepam from 2 mg to 1.6 mg as well Escitalopram from 10 mg to 9 mg and now I'm holding, as you can see on my signature. That being said, let me continue with my journal... I´ve been noticed one thing, first I didn´t pay attention but now I thought it could be interesting: in the morning I feel more depressed, with all regrets I have, all intrusive thoughts, stuff like that... Later in the day I start to feel better, despite becoming a little bit more anxious since about 5 p.m until I take Clonazepam at night (as discussed on my benzo thread). Let´s say, my best time in day is in the range 1 p.m - 5 p.m. and the mornings always are more complicated. When I just awake all seems to be hard... Is there any explanation for this?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy